Ghosh, Debarun and Győri, Ervin and Martin, Ryan R. and Paulos, Addisu and Xiao, Chuanqi (2022) Planar Turán Number of the 6-Cycle. SIAM JOURNAL ON DISCRETE MATHEMATICS, 36 (3). pp. 2028-2050. ISSN 0895-4801
|
Text
2004.14094v1.pdf - Submitted Version Download (278kB) | Preview |
Official URL: https://doi.org/10.1137/21M140657X
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Graph theory; planar graph; Extremal; Upper Bound; Subgraphs; Graphic methods; Planar Turán number; Planar Turán number; extremal planar graph; extremal planar graph |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 22 Mar 2023 07:41 |
Last Modified: | 22 Mar 2023 07:46 |
URI: | http://real.mtak.hu/id/eprint/162562 |
Actions (login required)
![]() |
Edit Item |